# SDR USAA2011031791091

- Difficulty date: February 19, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Strap
- Part number: D9358005320001
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK ON UPPER GROUND STRAP ON RIGHT ELEVATOR AT NR 4 HINGE.  REPLACED UPPER GROUND STRAP ON RIGHT ELEVATOR AT NR 4 HINGE IAW A320 SRM 51-72-11.
